# SDR CALA2022040800930

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 65,614 hours, 22,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE CORROSION ON ANGLE SUPPORT FLOOR BOARD PANEL BY R1 DOOR (REF. AAR NR 99929487). REMOVED AND REPLACED INNER CHORD ON R1 DOOR IAW B737-800 SRM 51- 40-02-06-0 AND DWG 141A8310. (WORK ACCOMPLSIHED BY V916729 AND V 918069).
